# SDR CALA2024051001427

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323036820000
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE FR30 STR 38 CLEAT CORRODED,  REMOVED AND REPLACED CLEAT AT FWD CARGO PIT LT SIDE FR30 STR 38 IAW A320 IAW SRM 51-72-11-911-001 AND SRM 51-42-11-001
